Getting a third COVID booster shot has become one of the most highly debated subjects lately. Plenty of people are interested in it, and now, the CDC (Centers for Disease Control and Prevention) comes to tell us about the side effects.
DeseretNews reveals that the CDC says that those who get the third dose of a vaccine for COVID will have to deal with similar side effects as for the second shot, and the government agency brings more details.
As The New York Times reveals, the authors of the study said:
Most reported local and systemic reactions were mild to moderate, transient, and most frequently reported the day after vaccination.
The CDC’s data is based on a study that was held from mid-August to mid-September. Some participants had side effects of fever or headache (74.1%) and swelling in the arms or pain (79.4%).
Side effects of Pfizer’s COVID vaccine booster
Pfizer also released a list of side effects caused by the COVID vaccine booster shot.
The report says:
Muscle pain: 39.1%.
Dr. Anthony Fauci, who’s a top expert in infectious diseases, declared as quoted by Deseret.com:
The actual data that we’ll get (on) that third shot for the Moderna and second shot for the J&J is literally a couple to a few weeks away,” he said. “We’re working on that right now to get the data to the FDA, so they can examine it and make a determination about the boosters for those people.
According to Our World in Data, 44.8% of the planet’s population has been vaccinated for COVID with at least one of the necessary doses. More vaccines are needed in many parts of the world in order to reach herd immunity.